Send a Message
to Cheryl46

Comments

1

Joined

Nov 16, 2010

Cheryl46 Profile

Forums Owned

Recent Posts

Byetta and Eggy burps

I am a type 2 insulin diabetic. I have been taking Byetta since September initially starting on 5mg. First few weeks went well. Took medication at same time as eating as suggested to stop nausea. Lost 3lbs and sugar levels decreased was able to reduce insulin - FAB. Changed to 10mg. Started feeling nausea within an hour of medication that stayed for hours or until I ate again. Now approximately 4 - 5 days on the evening I start to feel really tired and cold which then follows with egg burps. This is followed 4-5 hours later by vomiting and abdominal discomfort which lasts until the morning. I am then fine. I don't think I have lost much more weight. Has anyone else suffered with this or is it just me. Not sure if I can keep going with it.  (Nov 16, 2010 | post #1)